# SDR FDEA202112083046

- Difficulty date: December 8, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22691
- Aircraft time: 76,914 hours, 32,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102317
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

REPLACEMENT OF THE CAT C REPAIR INSTALLED ON FRAME BOTTOM ASSEMBLY AT STATION 1640, S26R - S27R   REQUIRED  ACCOMPLISHED PERMANENT REPAIR IAW FEDEX EA F--5310-T0352854-P2 (A), RELEASED JAN 03, 2022,   TITLED "FUSELAGE - MAINFRAME - FRAME, STA 1640, S-26R - S-27R, GOUGE ANGLE REPAIR".
